# SDR HNAA2021080300353

- Difficulty date: August 2, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 51,029 hours, 44,735 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Indication
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STEERING INOP MESSAGE ON TAKEOFF ROLL. ABORTED TAKEOFF. STEERING FAIL IN LEFT AND RIGHT TURNS ON TAXI IN TO GATE. NO CMC MESSAGES.   INSPECTED NLG FOR OBVIOUS DEFECTS, NO DEFECTS NOTED PERFORMED NOSEWHEEL STEERING OPS CHECK IRT AMM32-50- 00. OPS CHECK GOOD. NO ASSOCIATED CMC MESSAGES. STEER INOP MESSAGE NO LONGER DISPLAYED. OK FOR SERVICE.
